# SDR A6WA201304014857

- Difficulty date: March 25, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N413
- Make and model: Cndair CL6002B19
- Aircraft serial: 7585
- Aircraft time: 26,549 hours, 24,813 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FITTING AT FS 310.0 STR 17 CORRODED.  REMOVED AND REPLACED FITTING P/N 601R38335-1S IAW CRJ 200 SRM 51-40-11 & 51-42-21.
